# SDR I5PA2021020988804

- Difficulty date: February 9, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,634 hours, 24,088 cycles
- Engine: Pwa PW2037
- Engine time: 75,977 hours, 25,646 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Pilot Valve
- Part number: 33990047
- Part serial: 8610
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY - L ENG BLEED SURGES ON DESCENT 
CORRECTIVE ACTION - REMOVED AND REPLACED L ENG HS PILOT IAW AMM 36-11-08. LEAK CHECK AND OPS CHECK OK.
